# SDR CALA9700533

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 3 CRACKS AT RIB AND SPLICE DOUBLER OF NR 2 AFT ENGINE FAIRING (SECOND RIB FROM BOTTOM FORWARD SECTION OF FAIRING).  THE CRACKED SECTION WAS REMOVED.  A NEW RIB SECTION AND SPLICE DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 54-32-02 AND SRM 51-31-01.
